Alert archive / Florida / Freeze Warnings in 2011

Freeze Warning 2, NWS Jacksonville, FL

January 11, 20115 counties in Florida

NWS Jacksonville, FL issued this freeze warning at Jan 11, 2011, 3:03 PM EST for 5 counties in Florida. It took effect at Jan 12, 2011, 2:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 11, 2011, 3:03 PM EST (20:03 UTC)
In effect from
Jan 12, 2011, 2:00 AM EST
Expired
Jan 12, 2011, 8:58 AM EST
In force
7 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 79 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WWUS72 KJAX 112003
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EST TUE JAN 11 2011

FLZ020>023-030-121115-
/O.UPG.KJAX.FZ.A.0002.110112T0800Z-110112T1300Z/
/O.NEW.KJAX.FZ.W.0002.110112T0700Z-110112T1300Z/
/O.NEW.KJAX.HZ.A.0001.110113T0300Z-110113T1300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER
303 PM EST TUE JAN 11 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY...
...HARD FREEZE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY. A
HARD FREEZE WATCH HAS ALSO BEEN ISSUED. THIS HARD FREEZE WATCH IS
IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

A FREEZE IS EXPECTED FOR PORTIONS OF THE SUWANNEE VALLEY OF NORTHEAST
FLORIDA WITH MINIMUM TEMPERATURES NEAR 30 DEGREES BY WEDNESDAY
MORNING. TEMPERATURES AT OR BELOW FREEZING WILL BE AROUND 3 TO 5
HOURS.

MINIMUM TEMPERATURES ARE FORECAST TO BOTTOM OUT IN THE MID 20S BY
EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

A HARD FREEZE WATCH MEANS THAT TEMPERATURES LESS THAN 27 DEGREES
ARE POSSIBLE FOR AT LEAST 2 HOURS.

&&

$$

FLZ035-121115-
/O.NEW.KJAX.FZ.W.0002.110112T0700Z-110112T1300Z/
/O.NEW.KJAX.HZ.A.0001.110113T0300Z-110113T1300Z/
GILCHRIST-
INCLUDING THE CITY OF...TRENTON
303 PM EST TUE JAN 11 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY...
...HARD FREEZE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY. A
HARD FREEZE WATCH HAS ALSO BEEN ISSUED. THIS HARD FREEZE WATCH IS
IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. 

A FREEZE IS EXPECTED TONIGHT WITH MINIMUM TEMPERATURES NEAR 30
DEGREES BY WEDNESDAY MORNING. TEMPERATURES AT OR BELOW FREEZING
WILL BE AROUND 2 TO 3 HOURS.

MINIMUM TEMPERATURES ARE FORECAST TO BOTTOM OUT IN THE MID 20S BY
EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

A HARD FREEZE WATCH MEANS THAT TEMPERATURES LESS THAN 27 DEGREES
ARE POSSIBLE FOR AT LEAST 2 HOURS.

&&

$$

FLZ024-121115-
/O.NEW.KJAX.FZ.W.0002.110112T0700Z-110112T1300Z/
/O.NEW.KJAX.HZ.A.0001.110113T0300Z-110113T1300Z/
NASSAU-
INCLUDING THE CITY OF...FERNANDINA BEACH
303 PM EST TUE JAN 11 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY...
...HARD FREEZE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST WEDNESDAY. A
HARD FREEZE WATCH HAS ALSO BEEN ISSUED. THIS HARD FREEZE WATCH IS
IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. 

A FREEZE IS EXPECTED LATE TONIGHT WITH MINIMUM TEMPERATURES NEAR
30 DEGREES BY WEDNESDAY MORNING. TEMPERATURES AT OR BELOW FREEZING
WILL BE AROUND 2 TO 3 HOURS.

MINIMUM TEMPERATURES ARE FORECAST TO BOTTOM OUT IN THE MID 20S BY
EARLY THURSDAY MORNING OVER INLAND AREAS WITH UPPER 20S CLOSE TO
THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS.  APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

A HARD FREEZE WATCH MEANS THAT TEMPERATURES LESS THAN 27 DEGREES
ARE POSSIBLE FOR AT LEAST 2 HOURS.

&&

$$

FLZ031-032-036-037-040-GAZ132>136-149>154-162>166-121115-
/O.NEW.KJAX.HZ.A.0001.110113T0300Z-110113T1300Z/
BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...STARKE...GREEN COVE SPRINGS...
GAINESVILLE...PALATKA...OCALA...DOUGLAS...HAZLEHURST...ALMA...
BAXLEY...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...
BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...
ST MARYS
303 PM EST TUE JAN 11 2011

...HARD FREEZE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HARD
FREEZE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING. 

MINIMUM TEMPERATURES ARE FORECAST TO BOTTOM OUT IN THE MID 20S BY
EARLY THURSDAY MORNING OVER INLAND AREAS WITH UPPER 20S CLOSE TO
THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS THAT TEMPERATURES LESS THAN 27 DEGREES
ARE POSSIBLE FOR AT LEAST 2 HOURS.

&&

$$

FLZ025-033-038-121115-
/O.NEW.KJAX.HZ.A.0001.110113T0300Z-110113T1300Z/
DUVAL-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...JACKSONVILLE...ST AUGUSTINE...
PALM COAST
303 PM EST TUE JAN 11 2011

...HARD FREEZE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HARD
FREEZE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING. 

MINIMUM TEMPERATURES ARE FORECAST TO BOTTOM OUT IN THE MID 20S BY
EARLY THURSDAY MORNING OVER INLAND AREAS WITH UPPER 20S CLOSE TO
THE COAST. AREAS NEAR THE ST JOHNS RIVER AND DOWNTOWN JACKSONVILLE
ALSO ARE LIKELY TO HAVE LOW TEMPERATURES IN THE UPPER 20S TO
AROUND 30 DEGREES. NORTHERLY WINDS MAY BE AROUND 5 TO 10 MPH
MAKING WIND CHILL VALUES DROP BELOW 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS THAT TEMPERATURES LESS THAN 27 DEGREES
ARE POSSIBLE FOR AT LEAST 2 HOURS.

&&

$$
2 follow-up statements
371 
WWUS72 KJAX 121016 AAA
NPWJAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 AM EST WED JAN 12 2011

FLZ020>023-030-035-121400-
/O.UPG.KJAX.HZ.A.0001.110113T0300Z-110113T1300Z/
/O.NEW.KJAX.HZ.W.0002.110113T0300Z-110113T1400Z/
/O.EXT.KJAX.FZ.W.0002.000000T0000Z-110112T1400Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...TRENTON
516 AM EST WED JAN 12 2011

...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM EST THIS MORNING...
...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EST THURSDAY. THE FREEZE WARNING IS NOW IN EFFECT UNTIL 9 AM
EST THIS MORNING. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES WILL BOTTOM OUT AROUND 30 DEGREES EARLY THIS MORNING
WITH DURATIONS OF 3 TO 5 HOURS BELOW FREEZING POSSIBLE.

A HARD FREEZE IS EXPECTED TONIGHT WITH TEMPERATURES BOTTOMING OUT
IN THE LOWER TO MID 20S EARLY THURSDAY MORNING. DURATIONS OF 7 TO
11 HOURS BELOW FREEZING WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN
TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN 27 DEGREES
ARE EXPECTED FOR AT LEAST 2 HOURS. TO PREVENT FREEZING AND
POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE
WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-
GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY
ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING.

&&

$$

FLZ024-121400-
/O.UPG.KJAX.HZ.A.0001.110113T0300Z-110113T1300Z/
/O.NEW.KJAX.HZ.W.0002.110113T0500Z-110113T1400Z/
/O.EXT.KJAX.FZ.W.0002.000000T0000Z-110112T1400Z/
NASSAU-
INCLUDING THE CITY OF...FERNANDINA BEACH
516 AM EST WED JAN 12 2011

...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM EST THIS MORNING...
...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY. THE FREEZE WARNING IS NOW IN EFFECT UNTIL 9 AM EST
THIS MORNING. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES WILL BOTTOM OUT IN THE LOWER 30S EARLY THIS MORNING
WITH DURATIONS OF 2 TO 3 HOURS BELOW FREEZING POSSIBLE.

A HARD FREEZE IS EXPECTED TONIGHT WITH TEMPERATURES BOTTOMING OUT
IN THE MID 20S EARLY THURSDAY MORNING. DURATIONS OF 5 TO 9 HOURS
BELOW FREEZING WILL BE POSSIBLE. TEMPERATURES WILL BOTTOM OUT IN
THE UPPER 20S ALONG THE COAST WITH DURATIONS OF 3 TO 5 HOURS BELOW
FREEZING POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN
TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN 27 DEGREES
ARE EXPECTED FOR AT LEAST 2 HOURS. TO PREVENT FREEZING AND
POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE
WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-
GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY
ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING.

&&

$$

GAZ132>136-149>152-162>164-121400-
/O.UPG.KJAX.HZ.A.0001.110113T0300Z-110113T1300Z/
/O.NEW.KJAX.HZ.W.0002.110113T0100Z-110113T1500Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...
HOMERVILLE...FOLKSTON
516 AM EST WED JAN 12 2011

...HARD FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM EST THURSDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT.

A HARD FREEZE IS EXPECTED TONIGHT WITH TEMPERATURES BOTTOMING OUT
IN THE LOWER TO MID 20S EARLY THURSDAY MORNING. DURATIONS OF 10 TO
14 HOURS BELOW FREEZING WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN 27 DEGREES
ARE EXPECTED FOR AT LEAST 2 HOURS. TO PREVENT FREEZING AND
POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE
WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-
GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY
ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING.

&&

$$

FLZ031-036-040-121400-
/O.UPG.KJAX.HZ.A.0001.110113T0300Z-110113T1300Z/
/O.NEW.KJAX.HZ.W.0002.110113T0300Z-110113T1400Z/
BRADFORD-ALACHUA-MARION-
INCLUDING THE CITIES OF...STARKE...GAINESVILLE...OCALA
516 AM EST WED JAN 12 2011

...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EST THURSDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. 

A HARD FREEZE IS EXPECTED TONIGHT WITH TEMPERATURES BOTTOMING OUT
IN THE LOWER TO MID 20S EARLY THURSDAY MORNING. DURATIONS OF 6 TO
10 HOURS BELOW FREEZING WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN 27 DEGREES
ARE EXPECTED FOR AT LEAST 2 HOURS. TO PREVENT FREEZING AND
POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE
WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-
GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY
ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING.

&&

$$

GAZ153-154-165-166-121400-
/O.UPG.KJAX.HZ.A.0001.110113T0300Z-110113T1300Z/
/O.NEW.KJAX.HZ.W.0002.110113T0400Z-110113T1400Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS
516 AM EST WED JAN 12 2011

...HARD FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM EST THURSDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. 

A HARD FREEZE IS EXPECTED TONIGHT WITH TEMPERATURES BOTTOMING OUT
IN THE MID 20S EARLY THURSDAY MORNING. DURATIONS OF 6 TO 10 HOURS
BELOW FREEZING WILL BE POSSIBLE. TEMPERATURES WILL BOTTOM OUT IN
THE UPPER 20S ALONG THE COAST WITH DURATIONS OF 4 TO 6 HOURS BELOW
FREEZING POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN 27 DEGREES
ARE EXPECTED FOR AT LEAST 2 HOURS. TO PREVENT FREEZING AND
POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE
WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-
GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY
ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING.

&&

$$

FLZ025-032-033-037-038-121400-
/O.UPG.KJAX.HZ.A.0001.110113T0300Z-110113T1300Z/
/O.NEW.KJAX.HZ.W.0002.110113T0500Z-110113T1400Z/
DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
INCLUDING THE CITIES OF...JACKSONVILLE...GREEN COVE SPRINGS...
ST AUGUSTINE...PALATKA...PALM COAST
516 AM EST WED JAN 12 2011

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST THURSDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. 

A HARD FREEZE IS EXPECTED TONIGHT AND MINIMUM TEMPERATURES ARE
FORECAST TO BOTTOM OUT IN THE MID 20S BY EARLY THURSDAY MORNING
OVER INLAND AREAS WITH UPPER 20S CLOSE TO THE COAST. AREAS ALONG
THE COAST...NEAR THE ST JOHNS RIVER AND DOWNTOWN JACKSONVILLE
ARE LIKELY TO HAVE LOW TEMPERATURES IN THE UPPER 20S TO AROUND 30
DEGREES. DURATIONS OF 5 TO 9 HOURS BELOW FREEZING ARE EXPECTED
INLAND WITH 2 TO 4 HOURS BELOW FREEZING ALONG THE RIVER AND
ATLANTIC COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN 27 DEGREES
ARE EXPECTED FOR AT LEAST 2 HOURS. TO PREVENT FREEZING AND
POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE
WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-
GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY
ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING.

&&

$$
620 
WWUS72 KJAX 121358
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
858 AM EST WED JAN 12 2011

FLZ020>023-030-035-131300-
/O.CAN.KJAX.FZ.W.0002.000000T0000Z-110112T1400Z/
/O.CON.KJAX.HZ.W.0002.110113T0300Z-110113T1400Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...TRENTON
858 AM EST WED JAN 12 2011

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM EST THURSDAY...
...FREEZE WARNING FOR WEDNESDAY MORNING HAS BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
FREEZE WARNING. A HARD FREEZE WARNING REMAINS IN EFFECT FROM
10 PM THIS EVENING TO 9 AM EST THURSDAY. 

TEMPERATURES WILL BOTTOM OUT AROUND 30 DEGREES EARLY THIS MORNING
WITH DURATIONS OF 3 TO 5 HOURS BELOW FREEZING POSSIBLE.

A HARD FREEZE IS EXPECTED TONIGHT WITH TEMPERATURES BOTTOMING OUT
IN THE LOWER TO MID 20S EARLY THURSDAY MORNING. DURATIONS OF 7 TO
11 HOURS BELOW FREEZING WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN
27 DEGREES ARE EXPECTED FOR AT LEAST 2 HOURS. TO PREVENT FREEZING
AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE
WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-
GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER
ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN
27 DEGREES ARE EXPECTED FOR AT LEAST 2 HOURS.

&&

$$

FLZ024-131300-
/O.CAN.KJAX.FZ.W.0002.000000T0000Z-110112T1400Z/
/O.CON.KJAX.HZ.W.0002.110113T0500Z-110113T1400Z/
NASSAU-
INCLUDING THE CITY OF...FERNANDINA BEACH
858 AM EST WED JAN 12 2011

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM EST THURSDAY...
...FREEZE WARNING FOR WEDNESDAY MORNING HAS BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
FREEZE WARNING. A HARD FREEZE WARNING REMAINS IN EFFECT FROM
MIDNIGHT TONIGHT TO 9 AM EST THURSDAY. 

TEMPERATURES WILL BOTTOM OUT IN THE LOWER 30S EARLY THIS MORNING
WITH DURATIONS OF 2 TO 3 HOURS BELOW FREEZING POSSIBLE.

A HARD FREEZE IS EXPECTED TONIGHT WITH TEMPERATURES BOTTOMING OUT
IN THE MID 20S EARLY THURSDAY MORNING. DURATIONS OF 5 TO 9 HOURS
BELOW FREEZING WILL BE POSSIBLE. TEMPERATURES WILL BOTTOM OUT IN
THE UPPER 20S ALONG THE COAST WITH DURATIONS OF 3 TO 5 HOURS BELOW
FREEZING POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN
27 DEGREES ARE EXPECTED FOR AT LEAST 2 HOURS. TO PREVENT FREEZING
AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE
WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-
GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER
ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN
27 DEGREES ARE EXPECTED FOR AT LEAST 2 HOURS.

&&

$$

GAZ132>136-149>152-162>164-131300-
/O.CON.KJAX.HZ.W.0002.110113T0100Z-110113T1500Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...
HOMERVILLE...FOLKSTON
858 AM EST WED JAN 12 2011

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 AM EST THURSDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM EST THURSDAY. 

A HARD FREEZE IS EXPECTED TONIGHT WITH TEMPERATURES BOTTOMING OUT
IN THE LOWER TO MID 20S EARLY THURSDAY MORNING. DURATIONS OF
10 TO 14 HOURS BELOW FREEZING WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN
27 DEGREES ARE EXPECTED FOR AT LEAST 2 HOURS. TO PREVENT FREEZING
AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE
WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-
GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER
ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING.

&&

$$

FLZ031-036-040-131300-
/O.CON.KJAX.HZ.W.0002.110113T0300Z-110113T1400Z/
BRADFORD-ALACHUA-MARION-
INCLUDING THE CITIES OF...STARKE...GAINESVILLE...OCALA
858 AM EST WED JAN 12 2011

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM EST THURSDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM EST THURSDAY. 

A HARD FREEZE IS EXPECTED TONIGHT WITH TEMPERATURES BOTTOMING OUT
IN THE LOWER TO MID 20S EARLY THURSDAY MORNING. DURATIONS OF 6 TO
10 HOURS BELOW FREEZING WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN
27 DEGREES ARE EXPECTED FOR AT LEAST 2 HOURS. TO PREVENT FREEZING
AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE
WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-
GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER
ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING.

&&

$$

GAZ153-154-165-166-131300-
/O.CON.KJAX.HZ.W.0002.110113T0400Z-110113T1400Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...BRUNSWICK...WOODBINE...ST MARYS
858 AM EST WED JAN 12 2011

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 9 AM EST THURSDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 9 AM EST THURSDAY. 

A HARD FREEZE IS EXPECTED TONIGHT WITH TEMPERATURES BOTTOMING OUT
IN THE MID 20S EARLY THURSDAY MORNING. DURATIONS OF 6 TO 10 HOURS
BELOW FREEZING WILL BE POSSIBLE. TEMPERATURES WILL BOTTOM OUT IN
THE UPPER 20S ALONG THE COAST WITH DURATIONS OF 4 TO 6 HOURS
BELOW FREEZING POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN
27 DEGREES ARE EXPECTED FOR AT LEAST 2 HOURS. TO PREVENT FREEZING
AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE
WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-
GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER
ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING.

&&

$$

FLZ025-032-033-037-038-131300-
/O.CON.KJAX.HZ.W.0002.110113T0500Z-110113T1400Z/
DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
INCLUDING THE CITIES OF...JACKSONVILLE...GREEN COVE SPRINGS...
ST AUGUSTINE...PALATKA...PALM COAST
858 AM EST WED JAN 12 2011

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM EST THURSDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM EST THURSDAY. 

A HARD FREEZE IS EXPECTED TONIGHT AND MINIMUM TEMPERATURES ARE
FORECAST TO BOTTOM OUT IN THE MID 20S BY EARLY THURSDAY MORNING
OVER INLAND AREAS WITH UPPER 20S CLOSE TO THE COAST. AREAS ALONG
THE COAST...NEAR THE ST JOHNS RIVER AND DOWNTOWN JACKSONVILLE ARE
LIKELY TO HAVE LOW TEMPERATURES IN THE UPPER 20S TO AROUND
30 DEGREES. DURATIONS OF 5 TO 9 HOURS BELOW FREEZING ARE EXPECTED
INLAND WITH 2 TO 4 HOURS BELOW FREEZING ALONG THE RIVER AND
ATLANTIC COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN
27 DEGREES ARE EXPECTED FOR AT LEAST 2 HOURS. TO PREVENT FREEZING
AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE
WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-
GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER
ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this freeze warning went out at Jan 11, 9:49 AM EST, 5 hours 14 minutes earlier.

Area forecast discussion, Jan 11, 9:49 AM EST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
949 AM EST TUE JAN 11 2011

...REMAINING MOSTLY CLOUDY AND UNSEASONABLY COOL TODAY...

.UPDATE...BROAD MID-UPPER TROUGHING EXISTS OVER THE CENTRAL U.S.
WITH DRY AIR ALOFT OVER THE FORECAST REGION. SATELLITE IMAGERY
SHOWS LOW CLOUDS BLANKETING MUCH OF THE SE U.S. WITH A COLD
AIRMASS IN PLACE. LOWS THIS MORNING WERE IN THE LOWER 30S OVER
OUR FAR NRN ZONES AND MAY HAVE EXPERIENCED A VERY BRIEF TIME OF
FREEZING FOG. CEILINGS OVER THE REGION ARE MAINLY IN THE 200-600
FT RANGE WITH FOG PREVALENT. LOCALLY DENSE FOG THIS MORNING
CONTINUES IN A FEW SPOTS BUT IS IMPROVING TO HALF A MILE OR MORE
RECENTLY. A SECONDARY PUSH OF COLD AIR IS UPSTREAM OVER MS AND AL
THAT WILL MOVE INTO THE REGION LATE THIS AFTERNOON AND EARLY
EVENING.

EARLY VIS SHOWS THAT SOME BREAKS IN THE CLOUDINESS MAY OCCUR THROUGH
EARLY AFTERNOON BUT GENERALLY EXPECT MOSTLY CLOUDY CONDS TO CONTINUE
DUE TO WEAK ISENTROPIC DOWNGLIDE AND THE VERY STRONG INVERSION AT
2 KFT ON THE 12Z MORNING SOUNDING. HIGH TEMPS WERE PREVIOUSLY
TRIMMED BACK FROM 00Z MOS GUIDANCE DUE TO THE EXTENSIVE CLOUD
COVER AND LOOK ON TRACK AT THIS TIME. INDICATIONS BASED ON THE RUC
SHOW TEMPS MAY BE A BIT COOLER SO MAY TWEAK THESE IN THE GRIDS.
HIGHS IN THE MID 40S EXPECTED N ZONES TO NEAR UPPER 50S TO LOWER
60S S ZONES.

&&

.AVIATION...LIFR CONDS AT ALL TAFS AND THESE CONDS EXPECTED TO
PERSIST TIL AT LEAST 16Z. CIGS ARE ANTICIPATED TO LIFT TO IFR BY
17Z. THREAT OF DENSE FOG HAS DIMINISHED NOW. MVFR CIGS ANTICIPATED
BY AROUND 18Z WITH EXCEPTION OF SSI WHERE LOW CIGS DOWN NEAR IFR
WILL BE POSSIBLE BASED ON LATEST GUIDANCE. NO YET TOTALLY SOLD ON
VFR BUT BEST CHANCES WOULD APPEAR TO BE AT GNV WHERE MOISTURE
DEPTH IS MORE SHALLOW THAN JAX AREA AND SSI.

&&

.MARINE...CURRENT FORECAST LOOKS ON TRACK WITH NW WINDS AT 10-15 KT
AND SEAS 3 FT NEARSHORE AND AROUND 4 FT OFFSHORE. AREAS OF FOG
WILL LINGER OVER THE WATERS THROUGH NOON WITH IMPROVING
VISIBILITIES OF 2 TO 4 MILES.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     BAKER-COLUMBIA-HAMILTON-SUWANNEE-UNION.

GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
     THURSDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
     TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
     TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
     60 NM OFFSHORE.

&&

SHASHY/PRESNALL
Hazardous weather outlook, Jan 11, 10:06 AM EST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1006 AM EST TUE JAN 11 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1006 AM EST TUE JAN 11 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FREEZE WATCH IN EFFECT FOR LATE TONIGHT...

THE COMBINATION OF LIGHT WINDS...COOL TEMPERATURES AND ABUNDANT LOW
LEVEL MOISTURE WILL MAINTAIN AREAS OF FOG ACROSS THE AREA TODAY. SOME
OF THE FOG MAY RESULT IN VISIBILITIES NEAR OR BELOW ONE MILE AT
TIMES.

A COLD AIRMASS FILTERING INTO THE AREA TONIGHT WITH LESS CLOUD
COVER WILL SET THE STAGE FOR TEMPERATURES TO FALL INTO THE UPPER 20S
AND LOWER 30S OVER INLAND AREAS AND A LIGHT FREEZE IS EXPECTED EARLY
WEDNESDAY MORNING ACROSS INLAND SOUTHEAST GEORGIA AND THE SUWANNEE
RIVER VALLEY AND A FREEZE WATCH IS IN EFFECT.

NORTHWEST WINDS WILL CONTINUE AROUND 10 MPH THROUGH MOST OF THE
NIGHT AND WIND CHILL VALUES WILL FALL INTO THE 20 TO 25 DEGREE
RANGE BY EARLY WEDNESDAY MORNING AND A WIND CHILL ADVISORY MAY BE
REQUIRED ACROSS NORTHEAST FLORIDA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

BELOW NORMAL TEMPERATURES ARE EXPECTED WEDNESDAY THROUGH SATURDAY
MORNING WITH FREEZES POSSIBLE EACH NIGHT. HARD FREEZE CONDITIONS ARE
MOST LIKELY THURSDAY MORNING AND AGAIN FRIDAY MORNING.

A DRIER AIRMASS WILL SET THE STAGE FOR DANGEROUS FIRE WEATHER
CONDITIONS EACH AFTERNOON ACROSS INLAND AREAS WEDNESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 2:49 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more12 hr
Jan 11, 3:25 AM ESTSmall Craft AdvisoryJAX59 hr
Jan 11, 2:41 PM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more27 hr
Jan 11, 3:02 PM ESTWind Chill AdvisoryJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union19 hr
Jan 11, 3:03 PM ESTHard Freeze WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more14 hr

Nearby

Freeze Warnings in Florida, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.